MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CREA CARTRIDGE

ABBOTT POINT OF CARE I-STAT CREA CARTRIDGE
Catalog Number 03P84-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2018, abbott point of care was contacted by a customer regarding i-stat crea+ cartridges that yielded a suspected discrepant creatinine result on a (b)(6) male patient.There was no additional patient information available at the time of this report.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 09/17/2018.A review of the device history record confirmed the lot passed finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Ac, appendix 1- product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.

Brand Name
I-STAT CREA CARTRIDGE
Common Device Name
CREA CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key7850120
Report Number2245578-2018-00226
Device Sequence Number16603614
Product Code CGL
UDI-Device Identifier10054749000125
UDI-Public10054749000125
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K973292
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2018
Device Catalogue Number03P84-25
Device Lot NumberA18139
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR